MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis one system.During an emergency procedure, the user reported that images were dark, and x-ray was aborted.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
Siemens completed investigation of the reported event.The log files were checked and showed that patient registration had been completed on the date of the event and several unsuccessful attempts to release radiation had been made by the user.The artis one system was powered off and on by the user and more attempts to perform fluoro were made, however, no radiation could be released, therefore, the fluoro was aborted.Siemens local service engineer was dispatched to the site to perform inspection of the system.It was determined that the tube needed to be replaced.The tube data was checked, and it was confirmed that it had been installed on february 22, 2020, and continuously used for 57 months, which indicates normal wear and tear.Following tube replacement, the unit was brought back to normal operation.
 
Additional Manufacturer Narrative
The investigation of the replaced tube showed that the small focus (f1) was too close to the outer focal boundary, and it touched the focal head.In normal conditions, an emitter has equal distances to the boundary plates under all circumstances.If the distances are not symmetric, it is probable that the emitter extends on thermal load and then may touch the focal boundary, which can cause various issues including arcing events.This x-ray tube assembly (xta) was in operation for more than 4 years, having a load value of 184193 lu.Thus, a general wear and tear is in the normal range of the expected lifetime.Therefore, no further corrective or preventive actions are required.No systematic issue is identified.No further action is needed at this point of time.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center
32 gaoxin c ave. 2nd
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD
siemens mri center
32 gaoxin c ave. 2nd
shenzhen 51805 7
CH   518057
Manufacturer Contact
anastasia sokolova
40 liverty blvd.
malvern, PA 19355
4843234197
MDR Report Key20817417
Report Number3004754211-2024-00004
Device Sequence Number15404774
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public(01)04056869009964
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer12/19/2024
02/24/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date12/19/2024
02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown